# SDR IPXA2022021879150

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB SDR FILED OPEN*NO EMERG DEC'D* A/C LANDED W/OUT INCIDENT*AFTER T/O ON INTIAL CLIMB OUT, RAISED GEAR THEN GOT" LANDING GEAR" AURAL WARNING. ALL GEAR INDICATORS SHOWED UP GEAR.   T/S 31-51-22-00 BLOCK 8 TO EXAMINE CONNECTOR P1-1111. PERFORMED RINGS OUTS FOR CONNECTOR P1-111 IN REF TO MD-11 WDM 27-54-01, 34-55-01, 32-62-01, RING OUTS GOOD. RECONNECTED P1-1111 IN REF TO MD-11 SWPM 20-31-00. PERFORMED LANDING GEAR POSITION WARNING OPERATIONAL TEST WITH AIRCRAFT ON JACKS IAW MD-11 AMM 32-62-00-700-801, OPS CHECK GOOD.
